# SDR DL76S960503

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- System (JASC): 2560 · Emergency Equipment
- Part: Armed Light
- Condition: Failed
- Location: 2 L Door
- Component: B417T65132
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE ARMED LIGHT NOT ILLUMINATING WHEN THE SLIDE IS ARMED.  LIGHT ASSY PRESS-TO-TESTS NORMALLY.  CORRECTIVE ACTION - FORWARD TO MCO AND PLACED PER MEL.  REPLACED LIGHT ASSEMBLY OPERATION NORMAL.
